RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2004, Volume 4, Number 2, Pages 441–453 (Mi mmj155)  

This article is cited in 7 scientific papers (total in 7 papers)

Random walks and chemical networks

V. A. Malysheva, S. A. Pirogovb, A. N. Rybkoc

a French National Institute for Research in Computer Science and Automatic Control, INRIA Paris - Rocquencourt Research Centre
b A. A. Kharkevich Institute for Information Transmission Problems, Russian Academy of Sciences
c Institute for Information Transmission Problems, Russian Academy of Sciences

Abstract: We consider continuous-time random walks with bounded jumps but unbounded rates (they depend polynomially on coordinates in the orthant). In applications, the case when the rates are bounded corresponds in applications to queueing theory, more precisely, to Markovian communication networks. The goal of this paper is to discuss the situation for polynomial rates; we show that the boundaries often play no role, but new effects and complicated behaviour may arise due to time scales and nonlinearity.

Key words and phrases: Random walks, chemical kinetics, entropy.

Full text: http://www.ams.org/.../abst4-2-2004.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 90B10, 94C99, 37-XX
Received: September 25, 2002; in revised form May 5, 2003
Language: English

Citation: V. A. Malyshev, S. A. Pirogov, A. N. Rybko, “Random walks and chemical networks”, Mosc. Math. J., 4:2 (2004), 441–453

Citation in format AMSBIB
\Bibitem{MalPirRyb04}
\by V.~A.~Malyshev, S.~A.~Pirogov, A.~N.~Rybko
\paper Random walks and chemical networks
\jour Mosc. Math.~J.
\yr 2004
\vol 4
\issue 2
\pages 441--453
\mathnet{http://mi.mathnet.ru/mmj155}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2108444}
\zmath{https://zbmath.org/?q=an:1113.90030}


Linking options:
  • http://mi.mathnet.ru/eng/mmj155
  • http://mi.mathnet.ru/eng/mmj/v4/i2/p441

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Malyshev V.A., “Microscopic models for chemical thermodynamics”, J. Stat. Phys., 119:5-6 (2005), 997–1026  crossref  mathscinet  zmath  adsnasa  isi
    2. V. A. Malyshev, S. A. Pirogov, “Reversibility and irreversibility in stochastic chemical kinetics”, Russian Math. Surveys, 63:1 (2008), 1–34  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. V. A. Malyshev, “On mathematical models of the service networks”, Autom. Remote Control, 70:12 (2009), 1947–1953  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    4. Gasnikov A.V., Gasnikova E.V., Fedko O.S., “O vozmozhnoi dinamike v mode- li ranzhirovaniya web-stranits pagerank i modernizirovannoi modeli rascheta matritsy korrespondentsii”, Trudy Moskovskogo fiziko-tekhnicheskogo instituta, 4:2-14 (2012), 101–120  elib
    5. A. V. Gasnikov, E. V. Gasnikova, “On Entropy-Type Functionals Arising in Stochastic Chemical Kinetics Related to the Concentration of the Invariant Measure and Playing the Role of Lyapunov Functions in the Dynamics of Quasiaverages”, Math. Notes, 94:6 (2013), 854–861  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    6. Akopyan A.V., Pirogov S.A., Rybko A.N., “Invariant Measures of Genetic Recombination Processes”, J. Stat. Phys., 160:1 (2015), 163–167  crossref  mathscinet  zmath  isi  elib
    7. Pirogov S., Rybko A., Kalinina A., Gelfand M., “Dw3 Recombination Processes and Nonlinear Markov Chains”, J. Comput. Biol., 23:9 (2016), 711–717  crossref  isi
  • Moscow Mathematical Journal
    Number of views:
    This page:151
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017